# SDR SWAA073618

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 42,769 hours, 36,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: BN851
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD CORNER.  REMOVED AND REPLACED AFT FLAP PER MM.
